# SDR CA151111008

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,908 hours
- Engine: Pwc PW150A
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Faulty
- Location: Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORT:  TURNING RIGHT BASE FROM THE RIGHT DOWNWIND, I DISENGAGED THE AUTOPILOT AND CALLED FOR FLAP 35 AND LANDING CHECK. AFTER ROLLING OUT ON BASE I NOTICED A LOT OF OPPOSITE (LEFT) AILERON PRESSURE REQUIRED TO MAINTAIN LEVEL FLIGHT ON BASE. CHECKED AILERON TRIM TO SEE IF IT HAD BEEN INADVERTENTLY PRESSED. THERE WERE NO CAUTION OR SPOILER PUSH OFF LIGHTS ILLUMINATED AND AILERON TRIM WAS NEUTRAL. ASKED FO TO LOOK AROUND AND SEE IF HE COULD SEE ANYTHING OUT OF THE ORDINARY. TURNED FINAL AND ROLLED OUT AND STILL HAD A LOT OF OPPOSITE AILERON (LEFT) INPUT TO MAINTAIN LEVEL FLIGHT. FO SAW THAT THE RIGHT OUTBOARD SPOILER WAS APPROX. 80% DEPLOYED ON THE PFCS SCREEN ON THE PILOTS PFD. ALL OTHER SPOILERS WERE NORMAL. HE ALSO SAID HE COULD SEE THAT THE RIGHT OUTBOARD SPOILER WAS DEPLOYED FROM HIS WINDOW. WE LANDED AND ALL SPOILERS DEPLOYED ON THE LANDING ROLL. TAXING IN I MOVED THE FLIGHT/TAXI SWITCH FROM FLIGHT TO TAXI MULTIPLE TIMES AND ALL SPOILERS FUNCTIONED NORMALLY.  THERE WASN`T A LOT OF TIME TO DIAGNOSE THE SITUATION AS THE RUNWAY WAS RIGHT THERE IN FRONT OF US TO LAND AND FELT IT WAS MUCH SAFER TO LAND THE AIRPLANE THAN TO TRY AND FIGURE OUT WHAT MIGHT BE THE CAUSE."  MAINTENANCE ACTION:  "RH OB SPOILER PCU REPLACED AND CHECKED SERVICEABLE. SB 84-27-63 FOR RH OB SPOILER PCU COMPLIED WITH. AD CF 2014-22 FOR RH OB SPOILER PCU COMPLIED WITH. AD CF 2015-07 FOR RH OB SPOILER PCU COMPLIED WITH. SB 84-27-64 FOR RH OB SPOILER PCU COMPLIED WITH.
